# SDR MASA2009111400333

- Difficulty date: November 14, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 16,874 hours, 11,306 cycles
- Engine: Ge CF348C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7277 IND-ORD.  FLIGHT DIVERTED, AN EMERGENCY DECLARED DUE TO LEFT ENGINE OIL PRESSURE WAS BELOW 25 PSI.  MX INSTALLED O-RINGS ON STARTER.
